# SDR ASAA2017010519253

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 6,093 hours, 1,996 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ON OVERHEAD PANEL ILLUMINATED.  ACFT GROUNDED. BITE TESTED ELECTRIC PANEL IAW FIM 24-31 TASK 801. NO FAULTS, GROUND VERIFICATION COMPLETE.
